MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, LOOP, 24 FR., 0.2 WIRE, LARGE, 30°

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, LOOP, 24 FR., 0.2 WIRE, LARGE, 30°
Model Number WA22507D
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the subject device loop is too soft, making it difficult to resect properly.There were no reports of patient involvement.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
B5: no additional information received from customer.D8: additional information.G1: correction, h2: additional information, device evaluation.H3: additional information.H4: additional information.H6: additional information.This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
HF-RESECTION ELECTRODE, LOOP, 24 FR., 0.2 WIRE, LARGE, 30°
Common Device Name
HF-RESECTION ELECTRODE
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key22394816
Report Number3007960282-2025-00096
Device Sequence Number9069657
Product Code FAS
UDI-Device Identifier14042761068236
UDI-Public14042761068236
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22507D
Device Lot Number1000147357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown